How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR.EHTISHAM Your Own Question
DR.EHTISHAM
DR.EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 2207
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR.EHTISHAM is online now
A new question is answered every 9 seconds

I have been having balance problems and dizziness for a

Customer Question

I have been having balance problems and dizziness for a week. I had had a few days of mild dizziness and then all of a sudden, i felt very off balance, had a hard time walking without holding on to walls. It wasn't necessarily dizzy-ness at that time. I have off and on experienced nausea, extreme fatigue and dizziness that is present for hours at a time. I saw my primary care physician Friday to see if it might be inner ear related. I had very mild pressure feeling on one ear and very mild sinus pressure. He didn't think it was an ear infection, but some sort of upper respiratory thing, had me start taking decongestant and antihistamine. It helped after a number of doses, but seems to come back off and on. I went to the chiropractor yesterday and he said C2 was out of alignment. The adjustment did help, but this morning I feel off balance again and my eyes feel like they are trying to do something to compensate. Do you have any suggestions? Or do I need to check in with a doctor again or see someone else? I'm going on vacation on the 20th and will be flying. I just want to make sure it isn't going to be a problem (plus I'd like it to go away anyway). & it feels different than lightheadedness (I tend to have blood pressure on the low end of normal, so I'm familiar with that).
Submitted: 4 months ago.
Category: Medical
Expert:  DR.EHTISHAM replied 4 months ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR.EHTISHAM replied 4 months ago.

Do you have an MRI of the cervical spine ?

Regards

Customer: replied 4 months ago.
I do from several years ago when I was in a car accident. Had some beginnings of degeneration, but nothing more than age. No disk issues.I will say that I stopped (had been tapering with my psychiatrist's supervision) taking klonapin two weeks beforehand. It had been 3 weeks now since my last dose. I didn't notice any side effects other than a slight increase in anxiety. I know that there can be a period of other things beyond the immediate few days. Is there a way to determine if this is the cause vs ear or something else?I have not had any recent physical trauma.
Expert:  DR.EHTISHAM replied 4 months ago.

Thanks for the information

I would say that this can be due to cervical spine problem which are giving rise to such symptoms. You need to have a fresh MRI to find out to which extent there is cervical spine problem. Klonopin withdrawal can also cause such symptoms and should be considered if the MRI Of cervical spine is normal and not a reason for your symptoms

Good luck

I am available and happy to assist you any further if you do need any further clarification on this

Do feel free to ask for any further information till you are satisfied that I have provided you with a 5 star rating service.

Regards

Customer: replied 4 months ago.
Is this going to get a second opinion? It's been about 48 hours since I requested one